MathSciNet Relay Station
MathSciNet bibliographic data
MR689129 (84f:06001) 06-02 (03G12 06C15 81B10)
Kalmbach, G. Orthomodulare Verbände. (German) [Orthomodular lattices] Jahresber. Deutsch. Math.-Verein. 85 (1983), no. 1, 33–49.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement